Health knowledge made personal
Join this community!
› Share page:

I have stopped taking pristiq cold turkey for about a week - advice?


Posted by LittleJ

Hi everyone, I hope this post finds you well.

I noticed significant weight gain and sweatiness on pristiq (as well as a general feeling of being unwell for the entire time I was on it) so decided to come off it COLD TURKEY about a week ago. I have noticed 'brain zaps', being sweaty, I am really dizzy, have cramping and aching in my body and have been throwing up or on the toilet with a runny bottom (sorry).

 Does anyone know how long these symptoms will last? I'm not sure how long I can go on like this but I am of the strong belief that I'm doing the right thing for my body as I'd like to be "DRUG FREE" again - I'd rather have depression than this horrible illness and pain :(

 

Any help/advice would be greatly appreciated. 

 
Post an answer
Write a comment: